# SDR AALA200802583A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 27,154 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHT AT SEAT 22D INOPERATIVE.  SECURED CONNECTOR AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
